# SDR DL757020678

- Difficulty date: June 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 38,425 hours, 18,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS (IN SEAT) INOP FROM ROW 27DEF TO 37DEF, REPAIRED BROKEN PWR SUPPLY WIRE AT SEAT 27DEF.  CHECKS OK.
